2018
Том 70
№ 4

All Issues

Pavlenko V. N.

Articles: 9
Article (Russian)

Periodic solutions of a parabolic equation with homogeneous Dirichlet boundary condition and linearly increasing discontinuous nonlinearity

Fedyashev M. S., Pavlenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1080-1088

We consider a resonance problem of the existence of periodic solutions of parabolic equations with discontinuous nonli-nearities and a homogeneous Dirichlet boundary condition. It is assumed that the coefficients of the differential operator do not depend on time, and the growth of the nonlinearity at infinity is linear. The operator formulation of the problem reduces it to the problem of the existence of a fixed point of a convex compact mapping. A theorem on the existence of generalized and strong periodic solutions is proved.

Article (Russian)

Resonance elliptic variational inequalities with discontinuous nonlinearities of linear growth

Pavlenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 513-522

We consider resonance elliptic variational inequalities with second-order differential operators and discontinuous nonlinearity of linear grows. The theorem on the existence of a strong solution is obtained. The initial problem is reduced to the problem of the existence of a fixed point in a compact multivalued mapping and then, with the use of the Leray - Schauder method, the existence of the fixed point is established.

Article (Russian)

Existence Theorem for One Class of Strongly Resonance Boundary-Value Problems of Elliptic Type with Discontinuous Nonlinearities

Chizh E. A., Pavlenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 1. - pp. 102–110

We consider the Dirichlet problem for an equation of the elliptic type with a nonlinearity discontinuous with respect to the phase variable in the resonance case; it is not required that the nonlinearity satisfy the Landesman-Lazer condition. Using the regularization of the original equation, we establish the existence of a generalized solution of the problem indicated.

Article (Ukrainian)

Existence Theorems for Equations with Noncoercive Discontinuous Operators

Pavlenko V. N., Vinokur V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 3. - pp. 349-364

In a Hilbert space, we consider equations with a coercive operator equal to the sum of a linear Fredholm operator of index zero and a compact operator (generally speaking, discontinuous). By using regularization and the theory of topological degree, we establish the existence of solutions that are continuity points of the operator of the equation. We apply general results to the proof of the existence of semiregular solutions of resonance elliptic boundary-value problems with discontinuous nonlinearities.

Article (Ukrainian)

Control of singular distributed parabolic systems with discontinuous nonlinearities

Pavlenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 729–736

We present the statement of control problems for singular distributed parabolic systems with discontinuous nonlinearties. Sufficient conditions for the existence of the optimal “control-state” pair are established under the assumption that the set of admissible “control-state” pairs is nonempty. The problem of existence of serniregular solutions is studied for the equation of state of a distributed system. It is not assumed that the nonlinearity of this equation increases sublinearly in the phase variable or possesses a bounded variation on any segment of the straight line.

Article (Ukrainian)

Semiregular solutions of elliptic variational inequalities with discontinuous nonlinearities

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 230–235

Article (Ukrainian)

Existence of semiregular solutions of the dirichlet problem for quasilinear equations of elliptic type with discontinuous nonlinearities

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1659–1664

Article (Ukrainian)

Existence of solutions of nonlinear equations with discontinuous semimonotonic operators

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 547-552

Article (Ukrainian)

Nonlinear equations with discontinuous operators in Banach spaces

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 569–572